Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Ample group action on AS-regular algebras and noncommutative graded isolated singularities


Authors: Izuru Mori and Kenta Ueyama
Journal: Trans. Amer. Math. Soc. 368 (2016), 7359-7383
MSC (2010): Primary 14A22, 16W22, 16S35, 18E30
DOI: https://doi.org/10.1090/tran/6580
Published electronically: December 9, 2015
MathSciNet review: 3471094
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we introduce a notion of ampleness of a group action $ G$ on a right noetherian graded algebra $ A$, and show that it is strongly related to the notion of $ A^G$ to be a graded isolated singularity introduced by the second author of this paper. Moreover, if $ S$ is a noetherian AS-regular algebra and $ G$ is a finite ample group acting on $ S$, then we will show that $ \mathcal {D}^b(\operatorname {tails} S^G)\cong \mathcal {D}^b(\operatorname {mod} \nabla S*G)$ where $ \nabla S$ is the Beilinson algebra of $ S$. We will also explicitly calculate a quiver $ Q_{S, G}$ such that $ {\mathcal D}^b(\operatorname {tails} S^G)\cong {\mathcal D}^b(\operatorname {mod} kQ_{S, G})$ when $ S$ is of dimension 2.


References [Enhancements On Off] (What's this?)

  • [1] Claire Amiot, Osamu Iyama, and Idun Reiten, Stable categories of Cohen-Macaulay modules and cluster categories, Amer. J. Math. 137 (2015), no. 3, 813-857. MR 3357123, https://doi.org/10.1353/ajm.2015.0019
  • [2] M. Artin and J. J. Zhang, Noncommutative projective schemes, Adv. Math. 109 (1994), no. 2, 228-287. MR 1304753 (96a:14004), https://doi.org/10.1006/aima.1994.1087
  • [3] K. Chan, E. Kirkman, C. Walton, and J. J. Zhang, Quantum binary polyhedral groups and their actions on quantum planes, preprint.
  • [4] Dieter Happel, Triangulated categories in the representation theory of finite-dimensional algebras, London Mathematical Society Lecture Note Series, vol. 119, Cambridge University Press, Cambridge, 1988. MR 935124 (89e:16035)
  • [5] Osamu Iyama and Ryo Takahashi, Tilting and cluster tilting for quotient singularities, Math. Ann. 356 (2013), no. 3, 1065-1105. MR 3063907, https://doi.org/10.1007/s00208-012-0842-9
  • [6] Osamu Iyama and Yuji Yoshino, Mutation in triangulated categories and rigid Cohen-Macaulay modules, Invent. Math. 172 (2008), no. 1, 117-168. MR 2385669 (2008k:16028), https://doi.org/10.1007/s00222-007-0096-4
  • [7] N. Jing and J. J. Zhang, Gorensteinness of invariant subrings of quantum algebras, J. Algebra 221 (1999), no. 2, 669-691. MR 1728404 (2001i:16076), https://doi.org/10.1006/jabr.1999.8023
  • [8] Peter Jørgensen and James J. Zhang, Gourmet's guide to Gorensteinness, Adv. Math. 151 (2000), no. 2, 313-345. MR 1758250 (2001d:16023), https://doi.org/10.1006/aima.1999.1897
  • [9] Helmut Lenzing, Hereditary Noetherian categories with a tilting complex, Proc. Amer. Math. Soc. 125 (1997), no. 7, 1893-1901. MR 1423314 (98c:16013), https://doi.org/10.1090/S0002-9939-97-04122-1
  • [10] J. C. McConnell and J. C. Robson, Noncommutative Noetherian rings, Pure and Applied Mathematics (New York), John Wiley & Sons, Ltd., Chichester, 1987. With the cooperation of L. W. Small; A Wiley-Interscience Publication. MR 934572 (89j:16023)
  • [11] Hiroyuki Minamoto and Izuru Mori, The structure of AS-Gorenstein algebras, Adv. Math. 226 (2011), no. 5, 4061-4095. MR 2770441 (2012h:16053), https://doi.org/10.1016/j.aim.2010.11.004
  • [12] Susan Montgomery, Fixed rings of finite automorphism groups of associative rings, Lecture Notes in Mathematics, vol. 818, Springer, Berlin, 1980. MR 590245 (81j:16041)
  • [13] Izuru Mori, McKay-type correspondence for AS-regular algebras, J. Lond. Math. Soc. (2) 88 (2013), no. 1, 97-117. MR 3092260, https://doi.org/10.1112/jlms/jdt005
  • [14] Idun Reiten and Christine Riedtmann, Skew group algebras in the representation theory of Artin algebras, J. Algebra 92 (1985), no. 1, 224-282. MR 772481 (86k:16024), https://doi.org/10.1016/0021-8693(85)90156-5
  • [15] Manuel Reyes, Daniel Rogalski, and James J. Zhang, Skew Calabi-Yau algebras and homological identities, Adv. Math. 264 (2014), 308-354. MR 3250287, https://doi.org/10.1016/j.aim.2014.07.010
  • [16] Idun Reiten and Michel Van den Bergh, Grothendieck groups and tilting objects, Algebr. Represent. Theory 4 (2001), no. 1, 1-23. Special issue dedicated to Klaus Roggenkamp on the occasion of his 60th birthday. MR 1825805 (2002c:18007), https://doi.org/10.1023/A:1009902810813
  • [17] Darin R. Stephenson and James J. Zhang, Growth of graded Noetherian rings, Proc. Amer. Math. Soc. 125 (1997), no. 6, 1593-1605. MR 1371143 (97g:16033), https://doi.org/10.1090/S0002-9939-97-03752-0
  • [18] Kazushi Ueda, Triangulated categories of Gorenstein cyclic quotient singularities, Proc. Amer. Math. Soc. 136 (2008), no. 8, 2745-2747. MR 2399037 (2009h:18024), https://doi.org/10.1090/S0002-9939-08-09470-7
  • [19] Kenta Ueyama, Graded maximal Cohen-Macaulay modules over noncommutative graded Gorenstein isolated singularities, J. Algebra 383 (2013), 85-103. MR 3037969, https://doi.org/10.1016/j.jalgebra.2013.02.022
  • [20] Yuji Yoshino, Cohen-Macaulay modules over Cohen-Macaulay rings, London Mathematical Society Lecture Note Series, vol. 146, Cambridge University Press, Cambridge, 1990. MR 1079937 (92b:13016)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14A22, 16W22, 16S35, 18E30

Retrieve articles in all journals with MSC (2010): 14A22, 16W22, 16S35, 18E30


Additional Information

Izuru Mori
Affiliation: Department of Mathematics, Faculty of Science, Shizuoka University, 836 Ohya, Suruga-ku, Shizuoka 422-8529, Japan
Email: simouri@ipc.shizuoka.ac.jp

Kenta Ueyama
Affiliation: Department of Mathematics, Graduate School of Science, Shizuoka University, 836 Ohya, Suruga-ku, Shizuoka 422-8529, Japan
Address at time of publication: Department of Mathematics, Faculty of Education, Hirosaki University, 1 Bunkyocho, Hirosaki, Aomori 036-8560, Japan
Email: skueyam@ipc.shizuoka.ac.jp, k-ueyama@hirosaki-u.ac.jp

DOI: https://doi.org/10.1090/tran/6580
Keywords: AS-regular algebra, group action, graded isolated singularity, skew group algebra, derived equivalence
Received by editor(s): October 27, 2013
Received by editor(s) in revised form: June 18, 2014, June 20, 2014, and October 3, 2014
Published electronically: December 9, 2015
Additional Notes: The first author was supported by Grant-in-Aid for Scientific Research (C) 25400037. The second author was supported by JSPS Fellowships for Young Scientists No. 23-2233.
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society